# SDR AWXA200201196

- Difficulty date: December 12, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,694 hours, 42,719 cycles
- Engine: Ge CFM56*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Switch
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ON CLIMB OUT, EXPERIENCED RUDDER AND TRIM PROBLEMS.  UNABLE TO TRIM THE RUDDER, WITH AN INDICATION OF ONLY 2 UNITS, LEFT TRIM WILL NOT MOVE.  REQUIRED AILERON 20 UNITS TO THE RIGHT IN ORDER TO MAINTAIN STRAIGHT AND LEVEL FLIGHT. TURNED BACK TO AIRPORT AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE RUDDER TRIM CONTROL SWITCH, OPERATIONAL CHECK WAS GOOD.  SDR WILL BE SUBMITTED UPON RECEIPT OF VENDOR BENCH TEST REPORT.
